Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Advances in Mathematical Physics
Volume 2014 (2014), Article ID 307907, 12 pages
http://dx.doi.org/10.1155/2014/307907
Research Article

Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations

1Young Researchers and Elite Club, Mashhad Branch, Islamic Azad University, Mashhad, Iran
2Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa

Received 27 December 2013; Revised 1 July 2014; Accepted 16 July 2014; Published 12 August 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bhrawy, L. Assas, E. Tohidi, and M. Alghamdi, “A Legendre-Gauss collocation method for neutral functional-differential equations with proportional delays,” Advances in Difference Equations, vol. 2013, article 63, 2013. View at Publisher · View at Google Scholar
  2. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover, Mineola, NY, USA, 2nd edition, 2001. View at MathSciNet
  3. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Tohidi, “Legendre approximation for solving linear HPDEs and comparison with Taylor and Bernoulli matrix methods,” Applied Mathematics, vol. 3, no. 5, pp. 410–416, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Toutounian, E. Tohidi, and A. Kilicman, “Fourier operational matrices of differentiation and transmission: introduction and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 198926, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Chen and T. Tang, “Spectral methods for weakly singular Volterra integral equations with smooth solutions,” Journal of Computational and Applied Mathematics, vol. 233, no. 4, pp. 938–950, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. G. N. Elnagar and M. Kazemi, “Chebyshev spectral solution of nonlinear Volterra-Hammerstein integral equations,” Journal of Computational and Applied Mathematics, vol. 76, no. 1-2, pp. 147–158, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. J. Jiang, “On spectral methods for Volterra-type integro-differential equations,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 333–340, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. S. Nadjafi, O. R. N. Samadi, and E. Tohidi, “Numerical solution of two dimensional integral equations via a spectral Galerkin method,” Journal of Applied Mathematics and Bioinformatics, vol. 1, pp. 343–359, 2011. View at Google Scholar
  10. O. R. N. Samadi and E. Tohidi, “The spectral method for solving system of integral equations,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 477–497, 2012. View at Publisher · View at Google Scholar
  11. T. Tang, X. Xu, and J. Cheng, “On spectral methods for Volterra integral equations and the convergence analysis,” Journal of Computational Mathematics, vol. 26, no. 6, pp. 825–837, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. E. Tohidi and O. R. N. Samadi, “Optimal control of nonlinear Volterra integral equations via Legendre polynomials,” IMA Journal of Mathematical Control and Information, vol. 30, no. 1, pp. 67–83, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Wan, Y. Chen, and Y. Huang, “Legendre spectral Galerkin method for second-kind Volterra integral equations,” Frontiers of Mathematics in China, vol. 4, no. 1, pp. 181–193, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods: Fundamentals in Single Domains, Springer, 2006.
  15. C. K. Qu and R. Wong, “Szegö's conjecture on Lebesgue constants for LEGendre series,” Pacific Journal of Mathematics, vol. 135, no. 1, pp. 157–188, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Hofbauer and K. Sigmund, The Theory of Evolution and Dynamical Systems, vol. 7 of London Mathematical Society Student Texts, Cambridge University Press, London, UK, 1988. View at MathSciNet
  17. S. Olek, “An accurate solution to the multispecies Lotka-Volterra equations,” SIAM Review, vol. 36, no. 3, pp. 480–488, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, Springer, 2000.
  19. D. Cooke and R. W. Hiorns, The Mathematical Theory of the Dynamics of Biological Populations II, Academic Press, 1981. View at MathSciNet
  20. J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. J. Lotka, Elements of Physical Biology, Williams and Wilkins, Baltimore, Md, USA, 1925.
  22. V. Volterra, “Variations and fluctuations of the number of individuals in animal species living together,” in Animal Ecology, NewYork, NY,USA, McGraw-Hill, 1931. View at Google Scholar
  23. J. D. Murray, Mathematical Biology, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Ş. Yüzbaşı, “Bessel collocation approach for solving continuous population models for single and interacting species,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3787–3802, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Adibi and A. M. Rismani, “On using a modified Legendre-spectral method for solving singular IVPs of LANe-Emden type,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2126–2130, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. M. Rismani and H. Monfared, “Numerical solution of singular IVPs of Lane-Emden type using a modified LEGendre-spectral method,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 4830–4836, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. Pamuk and N. Pamuk, “He's homotopy perturbation method for continuous population models for single and interacting species,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 612–621, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. B. Batiha, M. S. M. Noorani, and I. Hashim, “Variational iteration method for solving multispecies Lotka-Volterra equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 903–909, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. Pamuk, “The decomposition method for continuous population models for single and interacting species,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 79–88, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. E. Yusufoğlu and B. Erbaş, “He's variational iteration method applied to the solution of the prey and predator problem with variable coefficients,” Physics Letters A, vol. 372, no. 21, pp. 3829–3835, 2008. View at Publisher · View at Google Scholar · View at MathSciNet